# SDR COMA0260154

- Difficulty date: March 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 7,852 hours, 8,090 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Service Door
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5469 LOUD BUZZING NOISE AND STALL FAIL CAUTION PLUS IAS MESSAGE.FOUND 02 SERVICE DOOR OPEN - CLOSED DOOR.
